RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2005, Volume 11, Number 2, Pages 131–167 (Mi timm195)  

This article is cited in 1 scientific paper (total in 2 paper)

Construction of wavelets in $W_2^m(\mathbb R)$ and their approximative properties in different metrics

Yu. N. Subbotin, N. I. Chernykh


Abstract: Wavelet bases in the Sobolev space $W_2^m(\mathbb R)$ on the axis $\mathbb R=(-\infty,\infty)$ orthogonal with respect to any given inner product generating one of equivalent norms in $W_2^m(\mathbb R)$ are constructed. The rate of convergence of series in these bases for smooth functions from $L_q(\mathbb R)$ ($2\le q\le\infty$) is investigated.

Full text: PDF file (557 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2005, suppl. 2, S64–S103

Bibliographic databases:
UDC: 517.51
Received: 24.12.2004

Citation: Yu. N. Subbotin, N. I. Chernykh, “Construction of wavelets in $W_2^m(\mathbb R)$ and their approximative properties in different metrics”, Function theory, Trudy Inst. Mat. i Mekh. UrO RAN, 11, no. 2, 2005, 131–167; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S64–S103

Citation in format AMSBIB
\Bibitem{SubChe05}
\by Yu.~N.~Subbotin, N.~I.~Chernykh
\paper Construction of wavelets in $W_2^m(\mathbb R)$ and their approximative properties in different metrics
\inbook Function theory
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2005
\vol 11
\issue 2
\pages 131--167
\mathnet{http://mi.mathnet.ru/timm195}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2200223}
\zmath{https://zbmath.org/?q=an:1138.42018}
\elib{http://elibrary.ru/item.asp?id=12040709}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2005
\issue , suppl. 2
\pages S64--S103


Linking options:
  • http://mi.mathnet.ru/eng/timm195
  • http://mi.mathnet.ru/eng/timm/v11/i2/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Sovmestnaya nauchnaya deyatelnost Yu. N. Subbotina i N. I. Chernykh”, Tr. IMM UrO RAN, 17, no. 3, 2011, 4–7  mathnet
    2. V. T. Shevaldin, “Dvukhmasshtabnye sootnosheniya dlya analogov bazisnykh splainov malykh stepenei”, Tr. IMM UrO RAN, 17, no. 3, 2011, 319–323  mathnet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:222
    Full text:89
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020